MathSciNet Relay Station
MathSciNet bibliographic data
MR1120920 (92g:47026) 47A99 (47A58 47B99)
Herrero, Domingo A. Limits of hypercyclic and supercyclic operators. J. Funct. Anal. 99 (1991), no. 1, 179–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement